MathSciNet Relay Station
MathSciNet bibliographic data
MR2772631 60B20 (31A15 42C05)
Duits, Maurice; Geudens, Dries; Kuijlaars, Arno B. J. A vector equilibrium problem for the two-matrix model in the quartic/quadratic case. Nonlinearity 24 (2011), no. 3, 951–993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement